RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2023 Volume 114, Issue 6, Pages 1107–1117 (Mi mzm14271)

First Asymptotics of Solutions of Degenerate Second-Order Differential Equations

V. P. Arkhipova, A. V. Glushakb

a Orel State University named after I. S. Turgenev, Orel, 302026, Russia
b Belgorod National Research University, Belgorod, 308015, Russia

Abstract: We propose a method for constructing asymptotic representations of solutions of linear degenerate second-order ordinary differential equations, which permits one to construct exact asymptotics of solutions in a neighborhood of the degeneracy point. An example where one finds a power-law asymptotics is given.

Keywords: degenerate differential equation, degeneracy point, asymptotic representation, power asymptotics.

Received: 08.05.2023
Revised: 20.06.2023

Language: English


 English version:
Mathematical Notes, 2023, 114:6, 1107–1117

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025